# SDR AALA981672

- Difficulty date: September 3, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N431AA
- Make and model: Doug DC-9-82
- Aircraft serial: 49343
- System (JASC): 5530 · Vertical Stabilizer
- Part: Plate
- Condition: Gouged
- Location: Vertical Stab
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TUL - FOUND VERT STAB INBOARD LUG GOUGED AND SCORED LEFT SIDE.  REWORKED AND BUSHED LUGS PER AARD 55-30-00-4.  (M)
